# SDR QXEA200600068

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 10,397 hours, 10,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2444, FLAP POWER CAUTION LIGHT ILLUMINATED.  MAINTENANCE CLEARED FLAP FAULT FROM MEMORY AND OPERATED FLAP SYSTEM.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
